# SDR REXA200600009

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 7,757 hours, 6,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: G8002
- Condition: Torn
- Location: Pax Door
- Component: Pax Door, Bombdr
- Component part number: 601R317001
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE LEVEL CRUISE AT FL320 BOTH PILOTS HEARD A LOUD BANG FOLLOWED BY LOUD HISSING SOUND AND NOTICED THE CABIN ALTITUDE BEGAN TO CLIMB QUICKLY.  AN EMERGENCY DESCENT WAS INITATED TO 10,000 FEET MSL.  DURING DESCENT THE CABIN ALTITUDE STABILIZED.  THE FLIGHT WAS DIVERTED TO OMA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND TEAR IN PAX DOOR SEAL.  REMOVED AND REPLACED SEAL AND PERFORMED LEAK CHECK IAW AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS NOTED, AIRCRAFT OKAY FOR SERVICE.
